MathSciNet Relay Station
MathSciNet bibliographic data
MR2096845 94A17 (81P15)
Luo, Shunlong; Zhang, Qiang On skew information. IEEE Trans. Inform. Theory 50 (2004), no. 8, 1778–1782.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement